Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Lifting homeomorphisms of a complex surface to its normalization


Author: William A. Adkins
Journal: Proc. Amer. Math. Soc. 109 (1990), 451-453
MSC: Primary 32B10; Secondary 32C20, 32C40
MathSciNet review: 1016999
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that any homeomorphism of a complex analytic surface lifts to a homeomorphism of the normalization.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32B10, 32C20, 32C40

Retrieve articles in all journals with MSC: 32B10, 32C20, 32C40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1990-1016999-2
PII: S 0002-9939(1990)1016999-2
Article copyright: © Copyright 1990 American Mathematical Society